An entropy argument for counting matroids

N. Bansal, R.A. Pendavingh, J.G. Pol, van der

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
6 Downloads (Pure)

Abstract

We show how a direct application of Shearers' Lemma gives an almost optimum bound on the number of matroids on n elements. Keywords: Matroids; Enumeration; Entropy; Shearer's Lemma
Original languageEnglish
Pages (from-to)258-262
Number of pages5
JournalJournal of Combinatorial Theory, Series B
Volume109
DOIs
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'An entropy argument for counting matroids'. Together they form a unique fingerprint.

Cite this